Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2 (2002), Issue 6, Pages 289-314
http://dx.doi.org/10.1155/S1110757X02106012

Mixed variational inequalities and economic equilibrium problems

Department of Applied Mathematics, Kazan University, Kazan, Russia

Received 6 June 2001; Revised 28 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider rather broad classes of general economic equilibrium problems and oligopolistic equilibrium problems which can be formulated as mixed variational inequality problems. Such problems involve a continuous mapping and a convex, but not necessarily differentiable function. We present existence and uniqueness results of solutions under weakened P-type assumptions on the cost mapping. They enable us to establish new results for the economic equilibrium problems under consideration.